Dynamics of Partial Differential Equations

Volume 7 (2010)

Number 1

Linear stability analysis of travelling waves for a pseudo-parabolic Burgers’ equation

Pages: 77 – 105

DOI: http://dx.doi.org/10.4310/DPDE.2010.v7.n1.a5

Author

C. M. Cuesta (Instituto de Ciencias Matemáticas, Univ ersidad Autónoma de Madrid, Spain)

Keywords

pseudo-parabolic equations, travelling waves, Evans function

2010 Mathematics Subject Classification

Primary 35B35, 35B40. Secondary 35G20.

Full Text (PDF format)